MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the tighrope broke post operatively.It was further reported that a revision surgery is planned.No further information received.Update 10-sep-2025: its unclear when the initial surgery was performed.However, it was further reported that the post operative compliance was not followed properly.The revision surgery was already performed with a device from a competitor.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23067174
Report Number1220246-2025-03892
Device Sequence Number18604427
Product Code HTN
UDI-Device Identifier00888867340145
UDI-Public(01)00888867340145(11)241014(17)290930(10)15330995
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Device Lot Number15330995
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown